The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.1 / (2003))
Sharp Weighted Estimates for Vector-Valued Singular Integral Operators and Commutators
Carlos Perez, Rodrigo Trujillo-Gonzalez,
Pages. 109-129
Abstract We prove sharp weighted norm inequalities for vector-valued singular integral
operators and commutators. We first consider the strong $(p, q)$ case with $p>1$ and then
the weak-type (1,1) estimate. Our results do not assume any condition on the weight function
and involve iterations of the classical Hardy-Littlewood maximal function.
Contents 1. Introduction and main results
2. Preliminaries
3. Pointwise estimates
4. Proof of the theorems
Key words singular integral operators, maximal functions, weights
Mathmatical Subject Classification 42B20, 42B25